Journal of Mathematical Fluid Mechanics

, Volume 15, Issue 3, pp 431–437

A Blowup Criterion for Ideal Viscoelastic Flow

Authors

  • Xianpeng Hu
    • Courant Institute of Mathematical SciencesNew York University
    • Courant Institute of Mathematical SciencesNew York University
Article

DOI: 10.1007/s00021-012-0124-z

Cite this article as:
Hu, X. & Hynd, R. J. Math. Fluid Mech. (2013) 15: 431. doi:10.1007/s00021-012-0124-z

Abstract

We establish an analog of the Beale–Kato–Majda criterion for singularities of smooth solutions of the system of PDE arising in the Oldroyd model for ideal viscoelastic flow.

Copyright information

© Springer Basel 2012